# SDR SWAA2021010737339

- Difficulty date: December 17, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 222CF UPPER SURFACE FRAYED.  REPAIRED PASSENGER CABIN FLOOR PANEL 222CF UPPER SURFACE, IAW B737 SRM 53-00-50-2R-1 REPAIR 1 AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL.
